IMI-BAS BAS
 

BulDML at Institute of Mathematics and Informatics >
IMI >
IMI Periodicals >
Serdica Mathematical Journal >
1996 >
Volume 22 Number 2 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10525/601

Title: A Perturbed Iterative Method for a General Class of Variational Inequalities
Authors: Adly, Samir
Keywords: Variational Inequalities
Wiener-Hopf Equation
Proximal Mapping
Variational Convergence
Mosco-Convergence
Co-Coercive Mapping
Issue Date: 1996
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 22, No 2, (1996), 69p-82p
Abstract: The generalized Wiener-Hopf equation and the approximation methods are used to propose a perturbed iterative method to compute the solutions of a general class of nonlinear variational inequalities.
URI: http://hdl.handle.net/10525/601
ISSN: 1310-6600
Appears in Collections:Volume 22 Number 2

Files in This Item:

File Description SizeFormat
sjm-vol22-num2-1996-p069-p082.pdf470.7 kBAdobe PDFView/Open

 



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0!   Creative Commons License DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback